2009-2015 ©
             ข้อมูลการเผยแพร่ผลงาน
การเผยแพร่ในรูปของบทความวารสารทางวิชาการ
ชื่อบทความ Maximizing the Retention Level for Proportional Reinsurance under  -regulation of the Finite-Time Surplus Process with Unit-equalized Interarrival Time 
วัน/เดือน/ปี ที่ได้ตอบรับ 31 พฤษภาคม 2559 
วารสาร
     ชื่อวารสาร Suan Sunandha Science and Technology Journal 
     มาตรฐานของวารสาร OTHER () 
     หน่วยงานเจ้าของวารสาร Published by: Faculty of Science and Technology, Suan Sunandha Rajabhat University 
     ISBN/ISSN ISSN 2351-0889 
     ปีที่
     ฉบับที่
     เดือน July 2016
     ปี พ.ศ. ที่พิมพ์ 2561 
     หน้า 17-21 
     บทคัดย่อ The research focuses on an insurance model controlled by proportional reinsurance in the finite-time surplus process with a unit-equalized time interval. We prove the existence of the maximal retention level for independent and identically distributed claim processes under α-regulation, i.e., a model where the insurance company has to manage the probability of insolvency to be at most α. In addition, we illustrate the maximal retention level for exponential claims by applying the bisection technique. 
     คำสำคัญ Probability of insolvency, Proportional reinsurance, Maximal retention level 
ผู้เขียน
557020007-3 น.ส. สุกัญญา สมพร้อม [ผู้เขียนหลัก]
คณะวิทยาศาสตร์ ปริญญาเอก ภาคปกติ

การประเมินบทความ มีผู้ประเมินอิสระ 
สถานภาพการเผยแพร่ ตีพิมพ์แล้ว 
วารสารมีการเผยแพร่ในระดับ นานาชาติ 
citation ไม่มี 
เป็นส่วนหนึ่งของวิทยานิพนธ์ เป็น 
แนบไฟล์
Citation 0